Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Corrigendum to: ``Embeddings in $ G(1,3)$'' [Proc. Amer. Math. Soc. 89 (1983), no. 4, 583-586; MR0718977 (84k:14030)]


Author: A. Papantonopoulou
Journal: Proc. Amer. Math. Soc. 95 (1985), 533-536
MSC: Primary 14J25; Secondary 14E25, 14M15
Original Article: Proc. Amer. Math. Soc. 89 (1983), 583-586.
MathSciNet review: 810158
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J25, 14E25, 14M15

Retrieve articles in all journals with MSC: 14J25, 14E25, 14M15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0810158-X
PII: S 0002-9939(1985)0810158-X
Article copyright: © Copyright 1985 American Mathematical Society